# SDR SWAA2023082490799

- Difficulty date: August 17, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FLOOR PANEL 241CF HAS NUMEROUS PULLED FIBER STRANDS.<[01] FABRICATED NEW FLOOR PANEL 241CF IAW SRM 53-00-50-2R-0 AND BDWG 144A5810-12.;[02] DAMAGED FLOOR BOARD WAS REPLACED WITH NEW FABRICATED FROM RAW STOCK IAW SRM 53-00-50-2R-0 AND DRAWING 144A5810 SHEET 12.  UPLOADED CURE SHEET.  JOB COMPLETE.;[03] VERIFIED JOB COMPLETE; VERIFIED MEASUREMENT TABLE
